# SDR DALA2024101510117

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 86,293 hours, 32,828 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 380029812
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 5643 -DIV/DE- TO GSP DUE TO DIRTY SOCK SMELL IN CRUISE. CORRECTIVE ACTION: FOUND OIL IN APU BLEED DUCT, PERFORMED OIL CONTAMINATION REMOVAL. R/R BOTH RECIRC FAN FILTERS. (SUBSEQUENTLY CHANGED APU)
